# SDR AALA202409122903

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 17,587 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS IN CEILING AT ROWS 33. 20, AND 9 AND R# DOOR LIGHTS WILL COME ON AND THEN IMMEDIATELY GO OFF. R&R EMERGENCY LIGHT BATTERY 11WL IAW AMM 33-50-00. OPS CHECK GOOD.
